Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Markuschevich bases and semireflexivity


Author: Paul Carlton Woods
Journal: Proc. Amer. Math. Soc. 37 (1973), 217-220
MSC: Primary 46A25
DOI: https://doi.org/10.1090/S0002-9939-1973-0318829-0
MathSciNet review: 0318829
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a locally convex space E with a countable Markuschevich basis is semireflexive if each countable M-basis for E is shrinking or if each countable M-basis for E is boundedly complete.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A25

Retrieve articles in all journals with MSC: 46A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0318829-0
Keywords: Locally convex space, barrelled space, semireflexivity, bi-orthogonal system, Markuschevich basis, Schauder basis
Article copyright: © Copyright 1973 American Mathematical Society